# SDR 20000424AP021

- Difficulty date: October 17, 1999
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, NR 3 RT STUB WING HAS CRACK INSIDE L/E DOUBLER.  REMOVED CRACKED ANGLE.  FABRICTED NEW ANGLE, TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-8, 51-1-4 AND 51-1-20D.  (M)
